# SDR ASAA2024101953531

- Difficulty date: October 19, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810577
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FLOOR PANEL BETWEEN R-2 AND L-2 DOOR HAS 1EA CORRODED INSERT. GROUNDED - YES. REPAIRED CTR FLOOR PANEL BETWEEN R-2 AND L-2 DOOR CORRODED INSERTS, 2EA,WITH A PERMANENT REPAIR IAW B737-900ER SRM 53-00-50-2R-0.
